# SDR SIMA20140403001

- Difficulty date: April 3, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 35,024 hours, 32,190 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Damaged
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT BOTTOM CLIP LOOSE,  FLASHLIGHT EASILY COMES OUT.  REPLACED FLASHLIGHT CRADLE IAW AMM 33-50-16.
